# SDR SIMA20131019002

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,596 hours, 31,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EMERGENCY LIGHT IS INOPERATIVE. R & R RIGHT OVER WING EMERGENCY LIGHT IAW AMM33-50-07.  OPS CHECK IS GOOD.
